MathSciNet Relay Station
MathSciNet bibliographic data
MR2735121 47J25 (47H04 47H09 47H10 54H25)
Abbas, Mujahid; Khan, Safeer Hussain; Khan, Abdul Rahim; Agarwal, Ravi P. Common fixed points of two multivalued nonexpansive mappings by one-step iterative scheme. Appl. Math. Lett. 24 (2011), no. 2, 97–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement